A 19-year-old male asked:
Disclaimer

i use anti persperant in my groin daily. i got some inside my penis today, will this cause an infection?

1 doctor answer
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Doubtful: Unless you have pain, swelling, redness, it should not cause an infection. I normally however do not recommend antiperspirant in the groin. How about trying powder?
Answered on Oct 31, 2014
1
1 comment
1
1 thank
Dr. Victor Nwanguma
19 years experience Infectious Disease
Very unlikely to cause infection, but can cause irritation.
Oct 7, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Requires examination: the penis attaches to the pubic symphis by a suspensory ligament which you may have injured or strained, assuming no fracture to the base during sexua ... Read More
A 21-year-old male asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
Levator muscle : There is a muscular layer around the anus that has some continuity with the base of the oenis that could have something to do with pain, although the ... Read More
A 17-year-old female asked:
Dr. Vicki Levine
40 years experience Dermatology
Red discoloration: Yes she could have a fungal infection or he may be putting something on that area that he is allergic to. Even a strong soap could cause that problem.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month